# SDR MWEA99605

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 3350 · Emergency Lighting
- Part: Battety Pack
- Part number: 6011779
- Condition: Discharged
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE LIGHT DID NOT PASS BURN TEST -- MTC R/R NACELLE LIGHT BATTERY PACK
